English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 11499499      Online Users : 439
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    高師機構典藏 NKNUIR > 理學院 > 數學系 > 期刊論文 >  Item 987654321/23762
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/23762

    題名: The Optimality Conditions for Optimization Problems with Fuzzy-Valued Objective Functions
    Authors: 吳憲忠
    Hsien-Chung Wu
    Keywords: Fuzzy-valued function;Hausdorff metric;Hukuhara difference;H-differentiability;Lagrange multipliers
    Date: 2008
    Issue Date: 2015-05-06 09:10:08 (UTC+8)
    Abstract: The optimality conditions for an optimization problem with fuzzy-valued objective function are derived in this paper. The solution concept of this ptimization problem will follow the similar solution concept, called nondominated solution, in multiobjective programming problem. In order to consider the differentiation of fuzzy-valued function, we invoke the Hausdorff metric to define the distance between two fuzzy numbers and the Hukuhara difference to define the difference of two fuzzy numbers. Under these settings, the optimality conditions for obtaining the nondominated solutions are elicited naturally by introducing the Lagrange multipliers.
    關聯: Optimization / vol.57, P. 473-489
    Appears in Collections:[數學系] 期刊論文
    [數學系] 吳憲忠

    Files in This Item:

    File SizeFormat

    All items in NKNUIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback